Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maclaurin type inequalities for multiplicatively convex functions
HTML articles powered by AMS MathViewer

by Badreddine Meftah
Proc. Amer. Math. Soc. 151 (2023), 2115-2125
DOI: https://doi.org/10.1090/proc/16292
Published electronically: February 10, 2023

Abstract:

In this paper we establish a new identity, and then based on this identity we derive the Maclaurin’s inequality for multiplicatively convex functions.
References
  • Muhammad Aamir Ali, Mujahid Abbas, and Azhar Ali Zafar, On some Hermite-Hadamard integral inequalities in multiplicative calculus, J. Inequal. Spec. Funct. 10 (2019), no. 1, 111–122. MR 4016182
  • Muhammad Aamir Ali, Mujahid Abbas, Zhiyue Zhang, Ifra Bashir Sial, and Ruqia Arif, On integral inequalities for product and quotient of two multiplicatively convex functions, Asian Res. J. Math. 12 (2019), no. 3, 1–11.
  • Muhammad Aamir Ali, Hüseyin Budak, Mehmet Zeki Sarikaya, and Zhiyue Zhang, Ostrowski and Simpson type inequalities for multiplicative integrals, Proyecciones 40 (2021), no. 3, 743–763. MR 4306188, DOI 10.22199/issn.0717-6279-4136
  • Muhammad Aamir Ali, Zhiyue Zhang, Hüseyin Budak, and Mehmet Zeki Sarikaya, On Hermite-Hadamard type inequalities for interval-valued multiplicative integrals, Commun. Fac. Sci. Univ. Ank. Ser. A1. Math. Stat. 69 (2020), no. 2, 1428–1448. MR 4217334, DOI 10.31801/cfsuasmas.754842
  • M. W. Alomari and S. S. Dragomir, Various error estimations for several Newton-Cotes quadrature formulae in terms of at most first derivative and applications in numerical integration, Jordan J. Math. Stat. 7 (2014), no. 2, 89–108. MR 3250087
  • Agamirza E. Bashirov, Emine MısırlıKurpınar, and Ali Özyapıcı, Multiplicative calculus and its applications, J. Math. Anal. Appl. 337 (2008), no. 1, 36–48. MR 2356052, DOI 10.1016/j.jmaa.2007.03.081
  • H. Budak and K. Özçelik, On Hermite-Hadamard type inequalities for multiplicative fractional integrals, Miskolc Math. Notes 21 (2020), no. 1, 91–99. MR 4133265, DOI 10.18514/mmn.2020.3129
  • T Chiheb, N Boumaza, and B Meftah, Some new simpson-like type inequalities via prequasi-invexity, Transylv. J. Math. Mech 12 (2020), no. 1, 1–10.
  • Hao Fu, Yu Peng, and Tingsong Du, Some inequalities for multiplicative tempered fractional integrals involving the $\lambda$-incomplete gamma functions, AIMS Math. 6 (2021), no. 7, 7456–7478. MR 4261512, DOI 10.3934/math.2021436
  • Michael Grossman and Robert Katz, Non-Newtonian calculus, Lee Press, Pigeon Cove, Mass., 1972. MR 430173
  • Artion Kashuri, Badreddine Meftah, and Pshtiwan Othman Mohammed, Some weighted simpson type inequalities for differentiable s–convex functions and their applications: Some weighted simpson type inequalities, J. Fract. Calc. Nonlinear Sys. 1 (2020), no. 1, 75–94.
  • B. Meftah and K. Mekalfa, Some weighted trapezoidal type inequalities via $h$-preinvexity, Rad Hrvat. Akad. Znan. Umjet. Mat. Znan. 24(542) (2020), 81–97 (English, with English and Croatian summaries). MR 4150163, DOI 10.21857/9xn31cozny
  • B. Meftah, M. Merad, N. Ouanas, and A. Souahi, Some new Hermite-Hadamard type inequalities for functions whose $n$th derivatives are convex, Acta Comment. Univ. Tartu. Math. 23 (2019), no. 2, 163–178. MR 4057884, DOI 10.12697/acutm.2019.23.15
  • Badreddine Meftah and Assia Azaizia, Ostrowski type inequalities for functions whose derivatives are strongly beta-convex, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 39 (2019), no. 4, Mathematics, 126–147. MR 4048904
  • Serap Özcan, Hermite-Hadamard type inequalities for multiplicatively $h$-convex functions, Konuralp J. Math. 8 (2020), no. 1, 158–164. MR 4092210
  • Ye Shuang and Feng Qi, Integral inequalities of Hermite-Hadamard type for GA-$F$-convex functions, AIMS Math. 6 (2021), no. 9, 9582–9589. MR 4281148, DOI 10.3934/math.2021557
  • Serap Özcan, Hermite-Hadamard type inequalities for multiplicatively $h$-convex functions, Konuralp J. Math. 8 (2020), no. 1, 158–164. MR 4092210
  • Yu Peng, Hao Fu, and Tingsong Du, Estimations of bounds on the multiplicative fractional integral inequalities having exponential kernels, Commun. Math. Stat. (2022), DOI 10.1007/s40304-022-00285-8.
  • Josip E. Pečarić, Frank Proschan, and Y. L. Tong, Convex functions, partial orderings, and statistical applications, Mathematics in Science and Engineering, vol. 187, Academic Press, Inc., Boston, MA, 1992. MR 1162312
  • V. Volterra and B. Hostinskỳ, Opérations infinitésimales linéaires, gauthier-villars, Applications aux équations différentielles et fonctionnelles. Paris, Gauthier-Villars 1938. $8^\circ$ p. VII-239 (French).
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 26D10, 26D15, 26A51
  • Retrieve articles in all journals with MSC (2020): 26D10, 26D15, 26A51
Bibliographic Information
  • Badreddine Meftah
  • Affiliation: Département des Mathématiques, Faculté des mathématiques, de l’informatique et des sciences de la matière, Université 8 mai 1945 Guelma, Algeria
  • MR Author ID: 999553
  • ORCID: 0000-0002-0156-7864
  • Email: badrimeftah@yahoo.fr
  • Received by editor(s): July 15, 2022
  • Received by editor(s) in revised form: September 7, 2022, and September 17, 2022
  • Published electronically: February 10, 2023
  • Communicated by: Ariel Barton
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2115-2125
  • MSC (2020): Primary 26D10, 26D15, 26A51
  • DOI: https://doi.org/10.1090/proc/16292
  • MathSciNet review: 4556205